Revista Matemática Iberoamericana


Full-Text PDF (391 KB) | Metadata | Table of Contents | RMI summary
Volume 35, Issue 3, 2019, pp. 703–730
DOI: 10.4171/rmi/1067

Published online: 2019-04-01

Mass-critical inverse Strichartz theorems for 1d Schrödinger operators

Casey Jao[1], Rowan Killip[2] and Monica Vișan[3]

(1) University of California, Berkeley, USA
(2) University of California, Los Angeles, USA
(3) University of California, Los Angeles, USA

We prove inverse Strichartz theorems at $L^2$ regularity for a family of Schrödinger evolutions in one space dimension. Prior results rely on spacetime Fourier analysis and are limited to the translation-invariant equation $i\partial_t u = -\frac{1}{2} \Delta u$. Motivated by applications to the mass-critical Schrödinger equation with external potentials (such as the harmonic oscillator), we use a physical space approach.

Keywords: Strichartz refinements, wavepackets

Jao Casey, Killip Rowan, Vișan Monica: Mass-critical inverse Strichartz theorems for 1d Schrödinger operators. Rev. Mat. Iberoam. 35 (2019), 703-730. doi: 10.4171/rmi/1067